# SDR 2016F00223

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: General aviation
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974501
- Part serial: B22186
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 1,454 hours, 1,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULE MAINTENANCE CHECK LT INBD SPOILER WAS FOUND DELAMINATED.
